# SDR ASAA2023090745039

- Difficulty date: September 7, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 35,451 hours, 11,075 cycles
- System (JASC): 3400 · Navigation System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING DESCENT, RH FMC FAILED. WITH LH FMC PREVIOUSLY FAILED & ON MEL, ALL FLIGHT PLAN & PERFORMANCE DATA WAS LOST. RH FMC CAME BACK AFTER 2-3 MINUTES. GROUNDED - YES. ACCOMPLISHED FIM 34-61 TASK 836 #2 FMC RESET. OPS CHK NORMAL. SEAMC PAT NOTIFIED.
